# SDR 04051636

- Difficulty date: February 20, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N636BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7307
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT HAND AFT EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE.  A WIRE WAS FOUND BROKEN BENEATH THE FLOORBOARDS AND REPAIRED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
